Discussions that mention vicodin

Back Problems board


Linda, I feel for you! I can't believe you've had this surgery while you're still so early on in your recovery from your fusion! How are you feeling today? You're going to be one sore lady for a while. I hope you're being waited on hand and foot! Take it as easy as you can. Did you finally get some sleep last night?

Billy, all I can say is OUCH! I hope nothing happened to your back in your accident, that it's just the stress of the jolt and will wear off soon. Let us know what the doctor says. In the meantime, I'm so thrilled for you that you're off the heavy pain meds. I went off my Vicodin for 5 days last month to clear my system. I don't usually make it past 2 days when I do this, but I my pharmacist told me it takes 5 days for it to really get out of your system. I was in pain, but I made it to day 5 and what a difference! It was the first time in almost 2 years that I haven't been in a fog. I had forgotten what it was like to be clear headed! That was so nice! But I went back on the Vicodin the next day. I'd rather have a little fog and not be in as much pain. Doesn't it feel good to be off those meds, though?!

Keep up your good recovery work, and keep that therapist smiling!

Take care, both of you!
Emily :wave: